Dual representation of minimal supersolutions of convex BSDEs

Samuel Drapeau, Michael Kupper, Emanuela Rosazza Gianin, Ludovic Tangpi

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

We give a dual representation of minimal supersolutions of BSDEs with non-bounded, but integrable terminal conditions and under weak requirements on the generator which is allowed to depend on the value process of the equation. Conversely, we show that any dynamic risk measure satisfying such a dual representation stems from a BSDE. We also give a condition under which a supersolution of a BSDE is even a solution.

Original languageEnglish (US)
Pages (from-to)868-887
Number of pages20
JournalAnnales de l'institut Henri Poincare (B) Probability and Statistics
Volume52
Issue number2
DOIs
StatePublished - May 2016
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Keywords

  • Cash-subadditive risk measures
  • Convex duality
  • Supersolutions of BSDEs

Fingerprint Dive into the research topics of 'Dual representation of minimal supersolutions of convex BSDEs'. Together they form a unique fingerprint.

  • Cite this